Aa
A
A
Close
Avatar universal
fungus on hand
Back in 2001 I had a rash on the palm of my hand.I was prescribed Lamisil and  it cleared up. Well, 6 years later it is back. Same rash, same hand. It is called Candida Parapsilosis. Could some one please tell me what this is? Where would I have picked this up? Causes, etc? And why would it return 6 years later? Thank-You for any help.
Cancel
1 Answers
Page 1 of 1
Avatar universal
in got fungus in my both hands for about 6 years and now i got stresh marks on my hands i feel very eachy at all times, iv tryed every thing for my hands used someny products and nigthing help,, can eny one advice me on that matter plz
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources